# SDR IPXA2024091736192

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 113,258 hours, 19,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT LATCH CLOSED FROM OUTSIDE. DOOR OPERATION NORMAL FROM INSIDE HANDLE DEFERRED L1 DOOR IAW MEL 52-11-1-1, PLACARDS ADHERED.
